Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

My son is having white spots on his legs,knee & back. is some other line of treatment that we can undergo ?

Son aged 8 years is having white spots on his legs, knee, back my son aged 8 years is having white spots on his legs,knee,back, I have consulted skin specialists, they have diagnosed this disease as vitiligo. They have prescribed flutivate ointment & Tacrolimus ointment.But the effect is a bit slow.Pl. let me know how much time it takes for these spots to vanish or there is some other line of treatment that we can undergo.
Asked On : Thu, 27 Jan 2011
Answers:  2 Views:  1067
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Homeopath 's  Response
htere is limited treatment available for vitiligo as it is auto-immune disease ;it comes by itself please continue the treatment.keep him stress free & healthy ;he should improve evenif the effect is soww if it is positive continue the same.
Answered: Sun, 13 Feb 2011
I find this answer helpful
Dermatologist Dr. Bharat Chawda's  Response
Welcome to HealthcareMagic forum,
Vitiligo is an autoimmune condition which means that patients own cells are destroying his own cells for example melanocytes in his case.Other auto immune condition should also be ruled out like thyroid ds,anemia etc.Get a T3,T4 and TSH done.Treatment is always slow in vitiligo..may be are on write treatment like flutivate and tacrolimus...patient can also be put on topical phototherapy ,where in patient needs to apply a solution and then expose to sunlight.There are lasers also available now for the same...called EXIMER laser.If the case is stable i.e. not spreading for atleast 6 months to 1 yr then one can go for surgery also..but i feel your son is too young for any surgery at present.
take care,
Answered: Sun, 13 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor